| Model Number |
87092 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/27/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
Event or Problem Description
It was reported that a woven diagnostic electrode catheter was selected for a atrial fibrillation ablation procedure.When the packaging for the catheter was opened it was noted that distal tip was discolored and contaminated.Another woven catheter of the same lot selected for used however this catheter had the same issue.The procedure was completed without patient complications being reported by switching to a different product.
Additional Manufacturer Narrative
The returned device was reported for the distal tip was discolored and contaminated.Visual inspection of the returned device revealed the device had a cracked strain relief and a kink noted at the distal connector.Electrical testing of the device shoed that the device was within specification.The reported failure was not confirmed through analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.
Event or Problem Description